# SDR SWAA2013111222249

- Difficulty date: November 9, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 65,834 hours, 55,086 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348123
- Part serial: NS0126
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 FLAP TRACK LOOSE AT AFT ATTACH POINT.  R & R NR 7 FLAP TRACK IAW MM.
